Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: strange sensations

Posted by 4WD on November 24, 2007, at 11:38:39

In reply to strange sensations, posted by monkeysmama on November 23, 2007, at 23:09:39

> So here I go again... I am having this weird sensation like I am going to start jerking... if that makes any sense at all. It feels like my neck is about to just twitch. lol. It sounds funny, but it really isn't. It is extremely obnoxious and it is driving me crazy. (crazier than normal anyway) Does anyone have any idea what this could be?? Oh, I am taking zoloft and risperdal

I expect it's from the Risperdal. It can cause tardive dyskinesia which it sound like you are experiencing. It is not necessesarily irreversible. For a lot of people, the symptoms go away when the medication is stopped. But I'd definitely call my pdoc ASAP and tell him/her what is happening.

Good luck.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:4WD thread:796757